# SDR LR7A2024111903592

- Difficulty date: November 19, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 16,694 hours, 10,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 CHECK UNDER ST-1, FOUND LH MAIN LANDING GEAR DOOR INNER SKIN CORRODED AT FS497-617, LBL85, WL120. / REPAIRED IAW LAC MEA 382-52-24-183.    NR# 1001180485.
